Alert archive / Texas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 52, NWS Austin/San Antonio, TX

April 9, 20244 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 9, 2024, 8:08 PM CDT for 4 counties in Texas. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2024, 8:08 PM CDT (01:08 UTC)
Expired
Apr 9, 2024, 9:00 PM CDT
In force
52 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Bastrop County, TX, Lee County, TX, Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 42 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 8:11 PM CDTHAIL 13 W Elgin, TXReport from mPING Quarter.
Apr 9, 8:18 PM CDTHAIL 1.54 Sw Elgin, TXReport from mPING Ping Pong Ball.
Apr 9, 8:18 PM CDTHAIL 1.751 Wnw Elgin, TXQuarter to golf ball sized hail on the north side of Elgin.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 4:25 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.1 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2024-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2024-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-310 J/kg
Mixed-layer LCL
536 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

678 
WUUS54 KEWX 100108
SVREWX
TXC021-287-453-491-100200-
/O.NEW.KEWX.SV.W.0052.240410T0108Z-240410T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
808 PM CDT Tue Apr 9 2024

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southeastern Williamson County in south central Texas...
  East central Travis County in south central Texas...
  Northeastern Bastrop County in south central Texas...
  Northwestern Lee County in south central Texas...

* Until 900 PM CDT.

* At 807 PM CDT, a severe thunderstorm was located over Elgin, moving
  east at 25 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Elgin, Lexington, Manor, Fedor, Coupland, Knobb Springs, Blue,
  McDade, Cedar Hills, and Butler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3024 9698 3027 9744 3044 9750 3051 9718
      3046 9716 3046 9715 3053 9701
TIME...MOT...LOC 0107Z 263DEG 20KT 3035 9737 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM
2 follow-up statements
029 
WWUS54 KEWX 100119
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
819 PM CDT Tue Apr 9 2024

TXC021-287-453-491-100200-
/O.CON.KEWX.SV.W.0052.000000T0000Z-240410T0200Z/
Williamson TX-Travis TX-Bastrop TX-Lee TX-
819 PM CDT Tue Apr 9 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN WILLIAMSON...EAST CENTRAL TRAVIS...NORTHEASTERN
BASTROP AND NORTHWESTERN LEE COUNTIES...

At 819 PM CDT, a severe thunderstorm was located near Elgin, moving
east at 25 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Elgin, Lexington, Manor, Fedor, Coupland, Knobb Springs, Blue,
McDade, Cedar Hills, and Butler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3024 9698 3027 9744 3044 9750 3051 9718
      3046 9716 3046 9715 3053 9701
TIME...MOT...LOC 0119Z 263DEG 20KT 3036 9729 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM
808 
WWUS54 KEWX 100140
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
840 PM CDT Tue Apr 9 2024

TXC453-100150-
/O.CAN.KEWX.SV.W.0052.000000T0000Z-240410T0200Z/
Travis TX-
840 PM CDT Tue Apr 9 2024

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TRAVIS COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas. A Severe Thunderstorm Watch also remains in
effect until 400 AM CDT for south central Texas.

LAT...LON 3030 9699 3029 9734 3047 9738 3051 9718
      3046 9716 3046 9715 3053 9701
TIME...MOT...LOC 0140Z 246DEG 21KT 3039 9725 

$$

TXC021-287-491-100200-
/O.CON.KEWX.SV.W.0052.000000T0000Z-240410T0200Z/
Williamson TX-Bastrop TX-Lee TX-
840 PM CDT Tue Apr 9 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN WILLIAMSON...NORTHEASTERN BASTROP AND NORTHWESTERN
LEE COUNTIES...

At 840 PM CDT, a severe thunderstorm was located 8 miles east of
Elgin, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Lexington, Fedor, Coupland, Knobb Springs, Blue, Butler, and McDade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3030 9699 3029 9734 3047 9738 3051 9718
      3046 9716 3046 9715 3053 9701
TIME...MOT...LOC 0140Z 246DEG 21KT 3039 9725 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 6:35 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Apr 9, 6:35 PM CDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
635 PM CDT Tue Apr 9 2024

...New AVIATION...

.UPDATE...
Issued at 444 PM CDT Tue Apr 9 2024

The Tornado Watch for portions of the Hill Country and I-35 corridor
from Hays to Williamson counties has been replaced with a Severe
Thunderstorm Watch. The remainder of the Tornado Watch has been
cancelled. Isolated storms will be possible near and north of the
surface boundary draped from Gillespie east into northern Travis and
southeast Williamson counties. The atmosphere remains very unstable
and uncapped, so any storms that develop in the weakly forced
environment now into the early evening will be capable of quickly
going severe and producing large hail and damaging wind gusts.
Additional storms are expected late evening and overnight as the
surface front catches the dry line to the west and moves east through
the region.

&&

.SHORT TERM...
(Tonight through Wednesday night)
Issued at 247 PM CDT Tue Apr 9 2024

As of this writing (around 230 PM), there are a few showers across
the local area especially across the Hill Country. This lull in
shower and storm activity was anticipated based on hires models.
However, it is forecast to be short-lived as storms begin to develop
mid to late afternoon around the Hill Country and areas along and
east of I-35. We remain under a Tornado Watch for areas  along and
east of Highway 281 and to the north of Bexar until 5 PM. New storms
are likely to develop this evening into the overnight hours as a dry-
line line continues to push across the Rio Grande Plains and it gets
picked up by a Pacific front. A second surge of dry and stronger
winds are forecast later tonight into Wednesday.

The atmosphere is prime for storms to rapidly grow and become severe
for the next 12 to 18 hours. The primary threats are large to very
large hail and isolated tornadoes and thunderstorm wind gusts up to
70 MPH. Some of the stronger storms could produce heavy downpours
which could lead to some localized and street flooding. Stay tuned
for any weather updates this evening and the possibility of new
convective watches.

As mentioned above, a dry-line is moving across the Rio Grande with
hot and dry conditions in the wake of it. Northwest winds around 10
to 20 MPH are occurring as of 2 PM with relative humidities ranging
from the teens into the low 20s. With the anticipation of these
conditions to continue through this evening, we upgraded the
Rangeland Fire Danger to  a Red Flag Warning for parts of the
southern Edwards Plateau and Rio Grande Plains through 10 PM.

Back to the severe weather conditions for tonight, the convective
line is expected to push across the I-35 from around 9 PM to 3 AM
(early Wednesday) and from 3 AM to 6 AM across the Coastal Plains.

Wednesday looks to be dry and cooler but also breezy to windy. Fire
weather concerns are expected for the southern Edwards Plateau and
the Rio Grande Plains on Wednesday. A Red Flag Warning could be
issued in future weather packages (this evening or overnight). With
breezy to windy conditions expected for most areas of South Central
Texas on Wednesday, a Wind Advisory is also likely to be issued in
future packages.

&&

.LONG TERM...
(Thursday through Tuesday)
Issued at 247 PM CDT Tue Apr 9 2024

Calmer weather conditions will set in after an active start to the
week as upper level ridging is expected to build in behind the
eastward departing trough. The ridging will result in a dry pattern
across south-central Texas with warming temperatures through the
weekend. On Thursday and Friday, minimum relative humidities are
forecast to remain in the teens and low 20s across much of the
western half of the CWA. On Thursday this should not be much of an
issue due to surface high pressure keeping winds relatively light
across the area. However, on Friday this surface high will push east
which will bring initially dry and breezy return flow before
moisture begins to work back into the region Friday night into
Saturday. Therefore, near-critical to critical fire weather
conditions seem plausible for Friday afternoon.

Other than it being warm and increasingly humid, there are no
weather concerns over the weekend as a sub-tropical ridge remains in
place over Mexico. Then, on Monday-Tuesday of next week our next
upper level trough will approach from the west. While there is still
plenty of time for this to change, it appears the upper low will
take a northeasterly trajectory out of the Desert Southwest/Four
Corners which would keep much of the forcing and associated
precipitation chances to the north of south-central Texas through
Tuesday at least. For now, we see no reason to deviate from the
blended guidance which gives northern portions of the CWA a 20-30%
chance for some showers and storms late Monday into Tuesday.
Regardless, temperatures look to be well above normal just ahead of
this system with widespread high temperatures in the upper 80s to
upper 90s.

&&

.AVIATION...
(00Z TAFS)
Issued at 635 PM CDT Tue Apr 9 2024

Isolated severe TSRAs ongoing early this evening near and north of
AUS. TSRAs are expected to increase in coverage this evening and into
the overnight hours as a cold front moves through the region.
Conditions are favorable for some storms to contain large hail and
very gusty winds. AUS should be at risk for TSRA activity 00Z-04Z
and SAT 03Z-06Z before activity shifts east into the Coastal Plains.
VFR conditions prevail Wednesday behind the cold front, with strong
NW winds 15-25 KT and gusts 25-35 KT possible.

&&

.FIRE WEATHER...
Issued at 247 PM CDT Tue Apr 9 2024

Red Flag Warning is in effect for the southern Edwards Plateau and
Rio Grande Plains through 10 PM due to low relative humidity and
breezy with gusty conditions up to 40 MPH. Another Red Flag Warming
is likely to be issued later tonight for the same areas for
Wednesday as low relative humidity and breezy to windy conditions
remain.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              58  74  52  80 /  70  10   0   0
Austin Bergstrom Intl Airport  58  73  50  79 /  70  10   0   0
New Braunfels Muni Airport     57  76  51  82 /  70   0   0   0
Burnet Muni Airport            54  70  49  77 /  50  10   0   0
Del Rio Intl Airport           57  83  53  88 /   0   0   0   0
Georgetown Muni Airport        57  71  50  77 /  70  10   0   0
Hondo Muni Airport             55  79  48  85 /  30   0   0   0
San Marcos Muni Airport        57  75  49  80 /  70  10   0   0
La Grange - Fayette Regional   61  74  50  77 /  80  20   0   0
San Antonio Intl Airport       58  75  50  82 /  50   0   0   0
Stinson Muni Airport           59  78  51  82 /  50   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
&&

Short-Term...17
Long-Term...Gale
Aviation...76
Hazardous weather outlook, Apr 9, 3:13 AM CDT, 16 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
313 AM CDT Tue Apr 9 2024

TXZ171>173-183>194-202>209-217>225-228-100815-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
313 AM CDT Tue Apr 9 2024

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Rounds of scattered strong to severe storms will be possible
today and tonight across central and eastern half of South-Central
Texas. All modes of severe weather are possible, including a risk
of isolated tornadoes. However, large to very large hail will
remain the greatest hazard. Locally heavy rainfall with stronger
or training thunderstorms could lead to isolated flooding as well.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong northwesterly winds following in the wake of a cold front
on Wednesday could lead to gusts up to 40 mph and a possible Wind
Advisory across portions of South-Central Texas.

Critical fire weather conditions could develop Wednesday afternoon
as well out west due to the combination of strong northwesterly
winds and low humidity pending area rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to utilize social media outlets to report
severe weather.

In the hours before

Local storm report, Apr 9, 7:57 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
757 PM CDT Tue Apr 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     Hail             2 N Marble Falls        30.61N 98.27W
04/09/2024  E1.50 Inch       Burnet             TX   Public

            Report from mPING Ping Pong Ball (1.50 in.).

&&

emp
Local storm report, Apr 9, 8:01 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
801 PM CDT Tue Apr 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     Hail             Marble Falls            30.58N 98.27W
04/09/2024  E2.00 Inch       Burnet             TX   Amateur Radio

            Amateur radio reports hail of 2 inches in
            Marble Falls.

&&

emp
Local storm report, Apr 9, 8:02 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
802 PM CDT Tue Apr 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     Hail             1 NW Cottonwood Shores  30.56N 98.34W
04/09/2024  E2.00 Inch       Burnet             TX   Public

            Report from mPING Hen Egg (2.00 in.).

&&

emp
Local storm report, Apr 9, 8:03 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
803 PM CDT Tue Apr 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     Hail             2 E Granite Shoals      30.59N 98.36W
04/09/2024  E1.25 Inch       Burnet             TX   Public

            Report from mPING Half Dollar (1.25 in.).

&&

emp
Local storm report, Apr 9, 8:04 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
804 PM CDT Tue Apr 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     Hail             2 SE Meadowlakes        30.55N 98.28W
04/09/2024  E2.75 Inch       Burnet             TX   Public

            Report from mPING Baseball (2.75 in.).

&&

emp
Local storm report, Apr 9, 8:07 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
807 PM CDT Tue Apr 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     Hail             4 SE Longhorn Cavern St 30.63N 98.32W
04/09/2024  E1.00 Inch       Burnet             TX   Public

            Report from mPING Quarter (1.00 in.).

&&

emp

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:04 PM CDTSpecial Weather StatementEWXTravis41 min
Apr 9, 7:10 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano54 min
Apr 9, 7:19 PM CDTSevere Thunderstorm WarningEWXBastrop, Travis, Williamson56 min
Apr 9, 7:37 PM CDTSpecial Weather StatementEWXBlanco53 min
Apr 9, 7:43 PM CDTSevere Thunderstorm Warning Destructive damage threatEWXBurnet, Travis, Williamson47 min
Apr 9, 7:43 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Travis47 min
Apr 9, 7:55 PM CDTAreal Flood AdvisoryEWXBurnet, Travis, Williamson3 hr
Apr 9, 8:09 PM CDTSevere Thunderstorm WarningEWXBlanco, Hays, Travis51 min
Apr 9, 8:24 PM CDTSpecial Weather StatementEWXBlanco51 min
Apr 9, 8:27 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson48 min
Apr 9, 8:42 PM CDTSevere Thunderstorm WarningEWXBlanco, Caldwell, Comal, Hays, Travis63 min
Apr 9, 8:56 PM CDTSevere Thunderstorm WarningEWXLee, Williamson49 min
Apr 9, 8:57 PM CDTSpecial Weather StatementEWXKendall63 min
Apr 9, 9:00 PM CDTSevere Thunderstorm WarningEWXWilliamson45 min
Apr 9, 9:13 PM CDTSpecial Weather StatementEWXMedina47 min
Apr 9, 9:19 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Hays, Kendall29 min
Apr 9, 9:22 PM CDTSpecial Weather StatementEWXBastrop53 min
Apr 9, 9:28 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee, Travis, Williamson62 min
Apr 9, 9:39 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Medina, Uvalde66 min
Apr 9, 9:44 PM CDTSpecial Weather StatementEWXDimmit, Frio61 min
Apr 9, 9:46 PM CDTSevere Thunderstorm WarningEWXDimmit, Frio, Zavala59 min
Apr 9, 10:03 PM CDTSpecial Weather StatementEWXDimmit57 min
Apr 9, 10:15 PM CDTSpecial Weather StatementEWXBexar45 min
Apr 9, 10:18 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Guadalupe, Medina57 min
Apr 9, 10:25 PM CDTSevere Thunderstorm WarningEWXLee35 min
Apr 9, 10:26 PM CDTWind AdvisoryEWXBandera, Blanco, Burnet, Dimmit, Edwards, Frio and 11 more21 hr
Apr 9, 10:50 PM CDTSpecial Weather StatementEWXAtascosa, Frio40 min
Apr 9, 10:58 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Wilson47 min
Apr 9, 11:04 PM CDTSpecial Weather StatementEWXAtascosa, Frio41 min
Apr 9, 11:13 PM CDTSpecial Weather StatementEWXWilson47 min
Apr 9, 11:17 PM CDTAreal Flood AdvisoryEWXBexar, Guadalupe2 hr
Apr 9, 11:40 PM CDTSevere Thunderstorm WarningEWXCaldwell, Gonzales, Guadalupe50 min
Apr 9, 11:45 PM CDTSpecial Weather StatementEWXAtascosa, Wilson45 min
Apr 10, 12:22 AM CDTSpecial Weather StatementEWXDeWitt, Karnes53 min
Apr 10, 12:25 AM CDTSpecial Weather StatementEWXCaldwell, Fayette, Gonzales, Lavaca65 min
Apr 10, 1:13 AM CDTSpecial Weather StatementEWXDeWitt47 min
Apr 10, 1:26 AM CDTAreal Flood AdvisoryEWXFayette, Lavaca2 hr
Apr 10, 1:28 AM CDTSpecial Weather StatementEWXFayette47 min
Apr 10, 2:15 AM CDTSpecial Weather StatementEWXLee30 min
Apr 10, 3:00 AM CDTRed Flag WarningEWXDimmit, Kinney, Maverick, Val Verde, Zavala17 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.